Nonlinear boundary value problem for pseudoparabolic equation

Описание

Тип публикации: статья из журнала

Год издания: 2021

Идентификатор DOI: 10.1016/j.jmaa.2020.124514

Ключевые слова: global existence, global uniqueness, initial boundary value problem, nonlinear boundary condition, pseudoparabolic equation, smoothness of solutionthe author is deeply grateful to the reviewer for careful reading the manuscript and very useful comments.

Аннотация: An initial boundary value problem for the linear pseudoparabolic equation (u+ηMu)t+k(t)Mu=f is considered under the nonlinear mixed boundary condition. M is a linear differential operator of the second order with respect to spacial variables. The existence and uniqueness of a generalized solution to the problem is established. The Показать полностьюsmoothness of the solution is investigated. © 2020 Elsevier Inc.

Ссылки на полный текст

Издание

Журнал: Journal of Mathematical Analysis and Applications

Выпуск журнала: Vol. 493, Is. 2

Номера страниц: 124514

ISSN журнала: 0022247X

Авторы

  • Lyubanova Anna Sh (Institute of Space and Information Technologies, Siberian Federal University, Svobodny 79, Krasnoyarsk, 660041, Russian Federation)

Вхождение в базы данных